Alert archive / Indiana / Special Weather Statements in 2014

Special Weather Statement, NWS Wilmington, OH

June 24, 2014Union County, Wayne County, Indiana

NWS Wilmington, OH issued this special weather statement at Jun 24, 2014, 4:21 PM EDT for Union County, Wayne County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2014, 4:21 PM EDT (20:21 UTC)
Expired
Jun 24, 2014, 4:45 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH

Counties Union County, IN, Wayne County, IN

The radar

The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

509 
WWUS81 KILN 242021
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT TUE JUN 24 2014

INZ050-058-059-242045-
UNION IN-FAYETTE IN-WAYNE IN-
421 PM EDT TUE JUN 24 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...EASTERN
FAYETTE AND UNION COUNTIES THROUGH 445 PM EDT...

AT 419 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
DUNLAPSVILLE...MOVING NORTH AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...RICHMOND AND
CENTERVILLE.

ALSO...ALQUINA...SALEM...WHITEWATER STATE PARK...COTTAGE GROVE...
SPRINGERSVILLE...BROWNSVILLE...GOODWINS CORNER...CLIFTON...KITCHEL
AND PHILOMATH ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3988 8503 3987 8481 3981 8481 3958 8482
      3955 8511

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 24, 4:06 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 24, 4:06 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT TUE JUN 24 2014

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY
AND TONIGHT...IN A MOIST AIR MASS AHEAD OF AN UPPER LEVEL
DISTURBANCE. AFTER A FRONT CROSSES THE REGION WEDNESDAY
MORNING...CONDITIONS WILL BE SLIGHTLY DRIER FOR WEDNESDAY AND
THURSDAY. A MOIST AND UNSTABLE AIR MASS WILL RETURN FOR FRIDAY AND
THE WEEKEND...BRINGING MORE CHANCES FOR SHOWERS AND STORMS.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A VERY MOIST AIR MASS IS IN PLACE OVER THE REGION TODAY.
PRECIPITABLE WATER VALUES ARE LIKELY ALREADY AROUND AN INCH AND
THREE QUARTERS...AND WILL INCREASE TO NEAR TWO INCHES LATER
TONIGHT. INSTABILITY HAS GROWN TO AROUND 2000 J/KG
MLCAPE...DESPITE WEAK MID-LEVEL LAPSE RATES AND A MOIST-ADIABATIC
SOUNDING. THIS IS THANKS TO TEMPERATURES AT THE SURFACE THAT HAVE
RISEN INTO THE LOWER TO MID 80S FOR MOST OF THE ILN CWA. THE
REGION IS CURRENTLY ON THE FAVORABLE SIDE OF AN APPROACHING
SHORTWAVE...WITH AN AXIS THAT IS FORECAST TO BE MOVING INTO
INDIANA TONIGHT. THERE IS ALSO EVIDENCE OF A SMALL MESOSCALE VORT
MAX MOVING INTO INDIANA RIGHT NOW. AT THE SURFACE...FLOW REMAINS
GENERALLY SOUTHERLY...WELL AHEAD OF A COLD FRONT AND WEAK
DEVELOPING SURFACE LOW.

THE MOISTURE AND INSTABILITY WILL CONTINUE TO LEAD TO A CONVECTIVELY
VOLATILE ENVIRONMENT. WITH WIND SHEAR NOT ESPECIALLY STRONG (30
KNOTS AT BEST)...AND FORCING ONLY MARGINALLY FOCUSED...A
WIDESPREAD SEVERE THREAT IS NOT EXPECTED TO DEVELOP.
HOWEVER...THERE WILL BE A THREAT FOR WET DOWNBURSTS WHICH MAY
CAUSE ISOLATED STRONG TO SEVERE WINDS. ANOTHER THREAT (AND JUST AS
SIGNIFICANT) WILL BE THE POSSIBILITY OF HEAVY RAIN. EVERY STORM
WILL BE CAPABLE OF PRODUCING DOWNPOURS TODAY...AND ANYTHING
PROLONGED OR WITH A FAVORABLE SSW-TO-NNE ORIENTATION MAY PRODUCE
LOCALIZED FLOODING. THOUGH THIS FORECAST PACKAGE STOPS JUST SHORT
OF FLASH FLOOD WATCH ISSUANCE...THE OVERALL SETUP SUGGESTS THAT A
THREAT FOR ISOLATED FLASH FLOODING WILL EXIST...BUT WITHOUT A WHOLE
LOT OF CONFIDENCE IN ANY PARTICULAR SEGMENT OF THE ILN CWA. WHILE
THE SITUATION NEAR INDIANAPOLIS WOULD INDICATE THAT A TORNADO
THREAT CANNOT BE COMPLETELY DISCOUNTED...LOW-LEVEL WIND SHEAR IS
MORE FAVORABLE FURTHER TO THE WEST...CLOSER TO THE AREA OF
VORTICITY.

CONVECTIVE COVERAGE IS EXPECTED TO MAXIMIZE OVER THE WESTERN HALF
OF THE FORECAST AREA BETWEEN 21Z AND 03Z...WHERE CATEGORICAL POPS
ARE IN THE FORECAST. THERE MAY BE SOME LEVEL OF DIURNAL
DISSIPATION AS THINGS MOVE EAST...SO LIKELY POPS WILL BE
MAINTAINED FOR THE EASTERN HALF OF THE CWA. WITH THE COLD FRONT
STILL FORECAST TO BE OUTSIDE OF THE REGION BY MORNING...MIN TEMPS
ARE QUITE WARM...HOLDING IN THE UPPER 60S TO NEAR 70 DEGREES.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE SHORTWAVE WILL BE EXITING THE REGION TO THE EAST ON
WEDNESDAY...DRAWING THE ENHANCED AREA OF DEEP MOISTURE AWAY FROM
THE ILN CWA. A COLD FRONT WILL ALSO BE MOVING THROUGH...SHIFTING
SURFACE WINDS TO THE NORTHWEST. THOUGH SOME PRECIPITATION AHEAD OF
THESE FEATURES MAY CONTINUE IN THE MORNING ACROSS THE FAR EASTERN
ILN CWA (CENTRAL OHIO THROUGH THE SCIOTO VALLEY)...MUCH DRIER
CONDITIONS ARE EXPECTED OVERALL. WEAK INSTABILITY WILL STILL BE
ABLE TO DEVELOP IN THE AFTERNOON...LEADING TO A CHANCE FOR SOME
CONVECTIVE SHOWERS AND THUNDERSTORMS BY AFTERNOON...BUT NOTHING
WORTH MORE THAN A 20-30 PERCENT CHANCE OF PRECIPITATION. THESE
CHANCES ARE EXPECTED TO BE DIURNALLY DRIVEN...AND WILL DIMINISH
AFTER DARK. BEHIND THE FRONT...TEMPERATURES WILL BE A LITTLE COOLER
FOR BOTH WEDNESDAY AND WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS ACROSS THE FA ON
THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY
ACROSS PRIMARILY WESTERN PORTIONS OF THE FA. THE BETTER CHANCE FOR
STORMS ACROSS THIS AREA WILL BE DURING THE AFTERNOON DUE TO
DAYTIME HEATING.

A DISTURBANCE WORKS INTO THE REGION ON SATURDAY PROVIDING A
BETTER CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE
REGION. THIS ACTIVITY WILL DECREASE DURING THE EVENING HOURS
SATURDAY EVENING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON
SUNDAY PRIMARILY DURING PEAK HEATING. ANOTHER DISTURBANCE WILL
MOVE THROUGH PRIMARILY NORTHERN PORTIONS OF THE FA ON MONDAY.
SHOWER AND THUNDERSTORM CHANCES INCREASE ON TUESDAY AS A COLD
FRONT APPROACHES THE REGION.

HIGH TEMPERATURES WILL GENERALLY BE IN THE 80S THROUGH TUESDAY.
SOME LOCATIONS ALONG AND SOUTH OF THE OHIO RIVER HAVE HIGH
TEMPERATURES IN THE LOWER 90S EXPECTED MONDAY AND TUESDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
MID LEVEL DISTURBANCE TO OUR WEST THIS AFTERNOON WILL SLOWLY PUSH
EAST THROUGH OUR REGION TONIGHT INTO WEDNESDAY MORNING. THIS
FEATURE WILL INTERACT WITH A VERY MOIST AIRMASS TO PRODUCE
WIDESPREAD SHOWERS AND THUNDERSTORMS. A WEAK TO LOW END MODERATE
UNSTABLE AIRMASS THIS AFTERNOON AND THIS EVENING WILL BRING THE
GREATEST THREAT FOR THUNDERSTORMS...BUT AS THE ATMOSPHERE
COOLS...THUNDERSTORMS WILL DWINDLE IN COVERAGE OVERNIGHT AS
SHOWERS BECOME MORE PREVALENT. HEAVY RAIN WILL BE POSSIBLE IN
THUNDERSTORMS WHICH WILL REDUCE CEILINGS INTO THE MVFR CATEGORY
WITH VISIBILITIES DROPPING INTO THE IFR CATEGORY. AS THE AIRMASS
MOISTENS OVERNIGHT...AND AS A SFC TROF SLOWLY PUSHES
EAST...CEILINGS WILL EVENTUALLY BECOME PREDOMINANT IFR LATE TONIGHT
INTO WEDNESDAY MORNING.

ON WEDNESDAY...DISTURBANCE MOVES EAST AND REGION WILL BE IN A
RELATIVE LULL IN TERMS OF PRECIPITATION CHANCES. LOW CEILINGS WILL
EVENTUALLY LIFT TO VFR BY THE AFTERNOON HOURS.

A WEAK COLD FRONT IS FORECAST TO DROP SOUTH ACROSS THE REGION
WEDNESDAY NIGHT. A SMALL CHANCE OF A SHOWER OR STORM MAY OCCUR
WITH THIS FRONT WITH WEAK HIGH PRESSURE BUILDING INTO THE AREA BY
THURSDAY MORNING.

OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY THROUGH SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...NOVAK
AVIATION...HICKMAN
Hazardous weather outlook, Jun 24, 2:28 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT TUE JUN 24 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-251830-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
228 PM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...TONIGHT
AND INTO THE OVERNIGHT HOURS. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...BUT STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...AND A FEW SEVERE WIND GUSTS WILL BE POSSIBLE. IN
ADDITION...STORMS WILL PRODUCE HEAVY RAIN...AND LOCALIZED FLOODING
IS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTERS AND COCORAHS
OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO THE
NATIONAL WEATHER SERVICE.

HATZOS

In the hours before

Local storm report, Jun 24, 10:42 AM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
1042 AM EDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND DMG     SPRINGBORO              39.56N 84.24W
06/23/2014                   WARREN             OH   EMERGENCY MNGR

            TREE DAMAGE ACROSS NORTHWEST PARTS OF THE COUNTY. TIME
            CORRECTED.

&&

SNYDER
Local storm report, Jun 24, 11:16 AM EDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1116 AM EDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     5 WNW GAHANNA           40.05N 82.96W
06/23/2014                   FRANKLIN           OH   PUBLIC

            NUMEROUS TREES AND POWER LINES DOWN IN NEIGHBORHOODS NEAR
            COOKE ROAD, CLEVELAND AVENUE AND MORSE ROAD

&&

SNYDER
Special weather statement, Jun 24, 2:08 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
208 PM EDT TUE JUN 24 2014

OHZ071-241845-
WARREN OH-
208 PM EDT TUE JUN 24 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WARREN COUNTY THROUGH
245 PM EDT...

AT 205 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MAINEVILLE...MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MORROW.

ALSO...SOUTH LEBANON...MIDDLEBORO...FORT ANCIENT AND OREGONIA ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3948 8414 3939 8399 3936 8402 3931 8408
      3926 8420 3932 8433
Special weather statement, Jun 24, 4:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT TUE JUN 24 2014

OHZ055-056-065-242100-
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
417 PM EDT TUE JUN 24 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LICKING...EASTERN
FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES THROUGH 500 PM EDT...

AT 416 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BRICE...
MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PICKERINGTON...
REYNOLDSBURG AND PATASKALA.

ALSO...ETNA...SUMMIT STATION...JERSEY AND BEECHWOOD TRAILS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4013 8276 4002 8255 3984 8281 3991 8292
Special weather statement, Jun 24, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT TUE JUN 24 2014

INZ050-058-059-242045-
UNION IN-FAYETTE IN-WAYNE IN-
421 PM EDT TUE JUN 24 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...EASTERN
FAYETTE AND UNION COUNTIES THROUGH 445 PM EDT...

AT 419 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
DUNLAPSVILLE...MOVING NORTH AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...RICHMOND AND
CENTERVILLE.

ALSO...ALQUINA...SALEM...WHITEWATER STATE PARK...COTTAGE GROVE...
SPRINGERSVILLE...BROWNSVILLE...GOODWINS CORNER...CLIFTON...KITCHEL
AND PHILOMATH ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3988 8503 3987 8481 3981 8481 3958 8482
      3955 8511

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:10 PM EDTSpecial Weather StatementILNWarren35 min
Jun 23, 8:18 PM EDTSpecial Weather StatementILNUnion27 min
Jun 23, 8:27 PM EDTAreal Flood AdvisoryILNGreene, Montgomery, Warren3 hr
Jun 23, 8:28 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery32 min
Jun 23, 9:59 PM EDTAreal Flood AdvisoryILNDelaware, Licking3 hr
Jun 23, 10:17 PM EDTSpecial Weather StatementILNFranklin28 min
Jun 23, 10:42 PM EDTSpecial Weather StatementILNDelaware, Fairfield, Franklin, Licking48 min
Jun 23, 11:15 PM EDTSevere Thunderstorm WarningILNLicking60 min
Jun 24, 2:08 PM EDTSpecial Weather StatementILNWarren37 min
Jun 24, 4:17 PM EDTSpecial Weather StatementILNFranklin43 min
Jun 24, 4:37 PM EDTSpecial Weather StatementILNFairfield38 min
Jun 24, 4:50 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking3 hr
Jun 24, 4:57 PM EDTSpecial Weather StatementILNLicking33 min
Jun 24, 5:02 PM EDTSpecial Weather StatementILNDelaware28 min
Jun 24, 5:06 PM EDTSpecial Weather StatementILNAuglaize24 min
Jun 24, 5:19 PM EDTSpecial Weather StatementILNButler41 min
Jun 24, 5:20 PM EDTSpecial Weather StatementILNLicking40 min
Jun 24, 5:33 PM EDTSpecial Weather StatementILNMontgomery, Preble42 min
Jun 24, 5:39 PM EDTSpecial Weather StatementILNAuglaize, Shelby36 min
Jun 24, 6:11 PM EDTSpecial Weather StatementILNMiami34 min
Jun 24, 6:15 PM EDTSpecial Weather StatementILNHamilton30 min
Jun 24, 6:28 PM EDTAreal Flood AdvisoryILNFranklin3 hr
Jun 24, 6:39 PM EDTSpecial Weather StatementILNChampaign, Clark, Madison36 min
Jun 24, 6:41 PM EDTSpecial Weather StatementILNWarren34 min
Jun 24, 6:48 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union42 min
Jun 24, 7:15 PM EDTSpecial Weather StatementILNUnion30 min
Jun 24, 7:24 PM EDTSpecial Weather StatementILNUnion51 min
Jun 24, 7:51 PM EDTSpecial Weather StatementILNDelaware24 min
Jun 23, 8:31 PM EDTSevere Thunderstorm WarningILNGrant, Owen29 min
Jun 24, 4:53 PM EDTSpecial Weather StatementILNWayne37 min
Jun 24, 7:49 PM EDTSpecial Weather StatementILNSwitzerland26 min

Nearby

Special Weather Statements in Indiana, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.